The Annals of Mathematical Statistics

On the Theory of Systematic Sampling, I

William G. Madow and Lillian H. Madow

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 15, Number 1 (1944), 1-24.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731312

Digital Object Identifier
doi:10.1214/aoms/1177731312

Mathematical Reviews number (MathSciNet)
MR9836

Zentralblatt MATH identifier
0063.03701

JSTOR
links.jstor.org

Citation

Madow, William G.; Madow, Lillian H. On the Theory of Systematic Sampling, I. Ann. Math. Statist. 15 (1944), no. 1, 1--24. doi:10.1214/aoms/1177731312. https://projecteuclid.org/euclid.aoms/1177731312


Export citation

See also

  • Part II: William G. Madow. On the Theory of Systematic Sampling, II. Ann. Math. Statist., Volume 20, Number 3 (1949), 333--354.
  • Part III: William G. Madow. On the Theory of Systematic Sampling, III. Comparison of Centered and Random Start Systematic Sampling. Ann. Math. Statist., Volume 24, Number 1 (1953), 101--106.